# SDR DL757971525

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10051
- Condition: Malfunctioned
- Location: Nlg
- Component: 273N10051
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

A/C EXPERIENCED NOSE GEAR DISAGREE UPON APPROACH.  CREW CYCLED GEAR SEVERAL TIMES TO NO AVAIL.  ALTERNATE GEAR EXTENSION OPERATED NORMALLY.  A/C LANDED WITHOUT INCIDENT.  A/C WAS JACKED AND FOUND THAT UPON EXTENSION NOSE GEAR DOORS OPENED BUT GEAR REMAINED IN WELL.  FOUND NOSE LOCK ACTUATOR BAD.  REPLACED SAME AND CYCLED NOSE GEAR THROUGH SEVERAL CYCLES.  OPERATIONAL CHECK NORMAL PER M/M 32-34-02-04 AND FIM 32-30-00.
